已发表论文

萘莫司他甲磺酸盐作为肝素诱导性血小板减少症抗凝策略:病例报告

 

Authors Mei S , Xue C , Liu L, Cui L, Lv J, Ruan M, Mao Z , Lu C, Sun L, Dai B

Received 1 September 2025

Accepted for publication 17 January 2026

Published 23 January 2026 Volume 2026:17 564615

DOI https://doi.org/10.2147/JBM.S564615

Checked for plagiarism Yes

Review by Single anonymous peer review

Peer reviewer comments 2

Editor who approved publication: Professor Chang Kim

Shuqin Mei,1,* Cheng Xue,1,* Lingling Liu,1 Linlin Cui,1 Jiayi Lv,1 Mengna Ruan,1 Zhiguo Mao,1 Chunlai Lu,2 Lijun Sun,3 Bing Dai1 

1Kidney Institute of PLA, Department of Nephrology, Shanghai Changzheng Hospital, Naval Medical University, Shanghai, People’s Republic of China; 2Department of Nephrology, 905th Hospital of PLA Navy, Shanghai, 200000, People’s Republic of China; 3Department of Nephrology and Endocrinology, Shanghai 411 Hospital, Shanghai University, Shanghai, People’s Republic of China

*These authors contributed equally to this work

Correspondence: Lijun Sun, Department of Nephrology and Endocrinology, Shanghai 411 Hospital, Shanghai University, Shanghai, People’s Republic of China, Email sunlj78@126.com Bing Dai, Kidney Institute of PLA, Department of Nephrology, Shanghai Changzheng Hospital, Naval Medical University, Shanghai, People’s Republic of China, Email daibin105@163.com

Abstract: Heparin-induced thrombocytopenia (HIT) is a serious and potentially life-threatening reaction to heparin, affecting 0.1% to 5% of patients. Those with end-stage renal disease face an and even higher risk because of repeated exposure to heparin during dialysis. HIT Type II, an immune-mediated condition, results from antibodies against heparin/platelet factor 4 (PF4) complexes, leading to platelet activation and thromboembolism. We present a 78-year-old woman with end-stage kidney disease (ESRD) who developed HIT Type II after low-molecular-weight heparin (LMWH) and unfractionated heparin (UFH) exposure during hemodialysis. Despite a negative PF4/heparin ELISA, a 4T score of 7 confirmed the presence of clinical HIT. She experienced thrombocytopenia (30× 109/L) and severe thrombotic events. Heparin was discontinued, and anticoagulation transitioned to argatroban and later nafamostat mesilate (NM) due to argatroban shortage. Platelet counts normalized (223× 109/L), and NM was effective without clotting complications. This case highlights the challenges in HIT diagnosis, emphasizing the role of clinical evaluation over laboratory tests, and underscores the utility of NM as an alternative anticoagulant in resource-limited settings. Key questions remain regarding heparin rechallenge safety, causative agent identification in multi-heparin exposure, and rapid differentiation of HIT from anaphylactoid reactions. Further studies are needed to optimize HIT management in high-risk populations.

Keywords: heparin-induced thrombocytopenia, hemodialysis, anticoagulants, coagulation, anti-PF4/heparin complex antibodies